Alert archive / Florida / Tornado Warnings in 2023
Tornado Warning 8, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Apr 29, 2023, 5:12 PM EDT for Palm Beach County, Florida. It was in force for 18 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2023, 5:12 PM EDT (21:12 UTC)
- Expired
- Apr 29, 2023, 5:30 PM EDT
- In force
- 18 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 141 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 5:17 PM EDT | TORNADO | 1 E Palm Beach Gardens, FL | HAM OPERATOR REPORTED PALM TREES DOWN NEAR PALM BEACH GARDENS HOSPITAL NEAR THE INTERSECTION OF BURNS ROAD AND ALTERNATIVE A1A. REPORT WAS SENT IN AT 5:17 PM VIA NWSCHAT. |
| Apr 29, 5:20 PM EDT | TORNADO | 3 S Juno Beach, FL | NWS STORM SURVEY: TORNADO WAS AT LEAST AN EF-1 OF 100 MPH, AND A FINAL DETERMINATION WILL LIKELY BE MADE TOMORROW. THE STARTING POINT WAS EAST OF I-95 JUST SOUTH OF PALM BEACH GARDENS MEDICAL CENTER, WITH A NE TRACK ALL THE WAY TO NEAR THE PGA BOULEVARD/US 1 I |
| Apr 29, 5:21 PM EDT | TORNADO | 2 Ene Palm Beach Garden, FL | HAM OPERATOR REPORTS TREES DOWN AND POWER OUTAGES NEAR THE INTERSECTION OF PGA BLVD AND ELLISON WILSON ROAD. REPORT WAS SENT IN AT 5:21PM VIA NWS CHAT. |
| Apr 29, 5:31 PM EDT | TORNADO | 2 S Juno Beach, FL | HAM OPERATOR REPORTS TREES DOWN, CARS DAMAGED, AND FIRE RESCUE ON SCENE AT OAK BROOK PLAZA. REPORT WAS SENT IN AT 5:31PM. |
| Apr 29, 5:33 PM EDT | MARINE TSTM WIND 48 | 1 N Juno Beach, FL | MESONET STATION XJUP JUNO BEACH PIER REPORTED A WIND GUST OF 42 KNOTS (48 MPH) AT 5:33 PM AS A SEVERE THUNDERSTORM MOVED OFFSHORE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1607 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.3
The text
As transmitted.
263
WFUS52 KMFL 292112
TORMFL
FLC099-292130-
/O.NEW.KMFL.TO.W.0008.230429T2112Z-230429T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
512 PM EDT Sat Apr 29 2023
The National Weather Service in Miami has issued a
* Tornado Warning for...
Eastern Palm Beach County in southeastern Florida...
* Until 530 PM EDT.
* At 512 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Juno Ridge, or near Juno Beach, moving northeast
at 20 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Palm Beach Gardens, Juno Beach, North Palm Beach, Lake Park and
Juno Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2680 8008 2685 8012 2690 8005 2683 7999
TIME...MOT...LOC 2112Z 230DEG 19KT 2683 8008
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Culver1 follow-up statement
236
WWUS52 KMFL 292126
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
526 PM EDT Sat Apr 29 2023
FLC099-292136-
/O.EXP.KMFL.TO.W.0008.000000T0000Z-230429T2130Z/
Palm Beach FL-
526 PM EDT Sat Apr 29 2023
...THE TORNADO WARNING FOR EASTERN PALM BEACH COUNTY WILL EXPIRE AT
530 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
LAT...LON 2680 8008 2685 8012 2690 8005 2683 7999
TIME...MOT...LOC 2126Z 230DEG 19KT 2687 8003
$$
CulverWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Apr 29, 2:09 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 29, 2:09 PM EDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Miami FL
209 PM EDT Sat Apr 29 2023
...New SHORT TERM, LONG TERM, AVIATION, MARINE, BEACHES...
.SHORT TERM...
(Rest of today through Sunday)
Issued at 205 PM EDT Sat Apr 29 2023
Southerly to southwest flow continues this afternoon as our next
frontal boundary pushes down the Florida peninsula. This flow
pattern will continue to support hot and humid temperatures this
afternoon as the boundary to the north facilitates sfc moisture
transport northward across the area. SFC analysis has this boundary
nearing northern Florida at the time of writing and winds should
begin to shift more westerly as it approaches the area late this
evening. A few showers and thunderstorms will be possible through
the rest of the afternoon - mainly across the Lake Okeechobee region
and Palm Beach County. This area is in a Marginal risk (1/5 risk)
for isolated severe thunderstorms and given ample instability and
moisture ahead of the frontal boundary, a few storms may become
strong to severe. Greatest threats with any severe cell that does
develop will be for small hail, strong wind gusts and heavy
downpours. A few funnel clouds or brief tornadic/waterspout activity
is also possible with sea breeze and outflow boundary interactions.
On Sunday, our attention turns to the frontal boundary approaching
the area. A shortwave trough will be just north of the GOM as it
deepens and facilitates the development of a sfc low just downstream
over Georgia. The influence of the deepening low pressure system and
associated frontal boundary across our area will result in a
tightening pressure gradient over the FL peninsula which will lead
to gusty conditions across the area on Sunday. This could result in
near gale-force gusts across Atlantic waters by Sunday afternoon. In
terms of convection, the majority of South Florida is in a Slight
risk (2/5) for severe thunderstorms from the Storm Prediction
Center. The strongest cells will likely come just ahead of the
boundary in the warm sector of this developing sfc low. Lapse rates
will be around 7C / km with bulk shear over 40m/s, SBCAPE around
2500, and dewpoints in the lower 70s. There could be a brief window
during the morning hours ahead of this front that supports a couple
tornadoes otherwise the more widespread risk with this activity
appears to be strong gusts and hail. The tornado risk will be
maximized in the early morning hours (between 7AM-9AM) across
Southwest Florida and this risk will diminish as the boundary
weakens and pushes southeast. Expect a linear area of convection
with POPs increasing from the northwest to southeast from the mid-
morning to mid-afternoon hours. Guidance is hinting at this boundary
weakening as it pushes across our CWA so it's likely that the
northwest portions of the area receive a bit stronger activity than
the Southeast portion. Although given the environment ahead of
the front, the entire area should be on guard for potential severe
thunderstorms during the daylight hours Sunday. Behind the front,
drier air should swiftly move in leading to a pleasant start to
the work-week.
Expect balmy temperatures today with southerly flow across the area.
Highs will be in the upper 80s to lower 90s area-wide. Sunday, temps
should plummet as widespread convection and cloud cover will
limit heating potential.
&&
.LONG TERM...
(Sunday night through next Friday)
Issued at 205 PM EDT Sat Apr 29 2023
Following the passage of Sunday's frontal boundary, a body of
high pressure begins to set up in the Gulf of Mexico and establish
upper level ridging for the week. With approaching frontal
passages mid-week, the high will keep conditions dry with little
to no change. Little moisture will be available for shower set up
with PWAT values as low as 0.5-0.8".
With the ridging N/NW flow and in the long term, the synoptic
conditions will remain dry and inactive with above normal
temperatures. The ensembles are forecasting a continuous warming
trend throughout the week that reaches the low to mid 90s by approx.
Thursday/Friday. Near-record/record breaking highs will be possible
if the trend continues - seasonal norms highs are in the mid 80s.
With mostly clear skies, temperatures will drop into the low to mid
60s in the upper interior and upper 60s to low 70s along the
Atlantic Coast.
&&
.AVIATION...
(18Z TAFS)
Issued at 205 PM EDT Sat Apr 29 2023
VFR prevails through this afternoon with convection expected to fire
around PBI later this afternoon. It should stay limited to north of
FLL although a stray storm down the entire east coast cannot be
ruled out so VCTS through this afternoon. Frontal passage expected
with VCTS during the morning hours tomorrow, with winds becoming
gusty to around 30kts. Short fuse amendments may be necessary as
convection impacts sites through the period. Expected clearing
beyond 00Z Monday.
&&
.MARINE...
Issued at 205 PM EDT Sat Apr 29 2023
Unsettled weather pattern continues with showers and thunderstorms.
Another front will pass through the region late in the weekend
gradually deteriorating marine conditions expected beginning this
evening. A Small Craft Advisory is in effect for all local waters
beginning tonight with a Gale Warning in effect for outer
Atlantic waters where winds may frequently gust to 40kts. Seas in
the Gulf are forecast to reach the low end of Small Craft Advisory
criteria (in the 6-8 foot range), with generally 4-6 feet
prevailing in the Atlantic. A return to calm seas and light winds
is expected by early next week.
&&
.BEACHES...
Issued at 205 PM EDT Sat Apr 29 2023
The rip current risk will remain elevated for the Palm Beaches
through the weekend with the risk building at some other Atlantic
beaches and the Gulf Coast as well by Sunday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 75 85 67 85 / 30 80 0 0
West Kendall 74 86 64 88 / 30 80 0 0
Opa-Locka 74 86 66 87 / 30 80 0 0
Homestead 75 86 65 85 / 20 70 0 0
Fort Lauderdale 75 85 66 84 / 30 80 0 0
N Ft Lauderdale 75 85 66 85 / 30 80 0 0
Pembroke Pines 75 86 66 87 / 30 80 0 0
West Palm Beach 73 85 65 85 / 30 80 0 0
Boca Raton 74 86 66 85 / 30 80 0 0
Naples 75 83 70 84 / 80 80 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 7 AM to 8 PM EDT Sunday for FLZ168-172-173.
AM...Small Craft Advisory from 1 AM to 8 PM EDT Sunday for AMZ610.
Small Craft Advisory from 8 PM this evening to 8 PM EDT Sunday
for AMZ630-650-651.
Small Craft Advisory from 8 PM this evening to 8 AM EDT Sunday
for AMZ670-671.
Gale Warning from 8 AM to 8 PM EDT Sunday for AMZ670-671.
GM...Small Craft Advisory from 8 PM this evening to 8 PM EDT Sunday
for GMZ656-657-676.
&&
SHORT TERM...Rizzuto
LONG TERM....Simmons
AVIATION...RizzutoHazardous weather outlook, Apr 29, 8:49 AM EDT, 8 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 849 AM EDT Sat Apr 29 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 301300- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 849 AM EDT Sat Apr 29 2023 ...Hazardous Marine Conditions Beginning This Evening... ...Strong to Severe Thunderstorms Possible Saturday and Sunday... This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South Florida, Gulf of Mexico and Lake Okeechobee. .DAY ONE...Today and tonight. Thunderstorms: Scattered thunderstorms will be possible today across the Lake Okeechobee region and adjacent inland areas. The strongest storms could contain damaging wind gusts,hail, excessive lightning, and a brief tornado. Waterspouts: An isolated waterspout could develop today over the local waters. Wind: Severe wind gusts up to 60 mph are possible within the strongest storms that develop today near Lake Okeechobee. Hail: An isolated strong to severe storm may be capable of producing hail up to 1 inch today near Lake Okeechobee. Rip currents: A moderate rip current risk continues along the Palm Beaches today. Marine: Marine conditions will gradually deteriorate beginning this evening across all local waters. A Small Craft Advisory is in effect beginning tonight through Sunday night for all local waters and a Gale Warning will begin Sunday morning through Sunday evening for outer Atlantic waters. Expect seas 6-8 feet by Sunday morning for Gulf waters and 5-7 feet across Atlantic waters. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A cold front will approach South Florida on Sunday. Strong to severe thunderstorms may precede this system, and hazardous marine conditions are possible, especially along the Gulf Coast, in the wake of this cold front. Rip current risk will increase across Gulf and Atlantic beaches in association with a frontal passage on Sunday. Marine conditions will be hazardous all day Sunday with Small Craft Advisories and Gale Warnings in effect through 8PM. Winds and seas should subside soon after sunset and through the overnight hours. Wind: Coastal locations along the Atlantic may see frequent gusts above 35mph and a Wind Advisory will take effect beginning 7AM Sunday through 8PM Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Apr 29, 3:01 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Miami FL
301 PM EDT Sat Apr 29 2023
FLZ063-066-067-291915-
Hendry FL-Inland Palm Beach County FL-Glades FL-
301 PM EDT Sat Apr 29 2023
...A strong thunderstorm will impact portions of northeastern Hendry,
west central Palm Beach and southeastern Glades Counties through 315
PM EDT...
At 300 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Clewiston, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clewiston, Lake Harbor and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2662 8092 2664 8106 2686 8099 2672 8077
2667 8078
TIME...MOT...LOC 1900Z 208DEG 30KT 2670 8095
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CulverSpecial weather statement, Apr 29, 3:21 PM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Miami FL
321 PM EDT Sat Apr 29 2023
FLZ066-067-291945-
Hendry FL-Inland Palm Beach County FL-
321 PM EDT Sat Apr 29 2023
...A strong thunderstorm will impact portions of west central Palm
Beach County through 345 PM EDT...
At 321 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Okeelanta, or 7 miles south of Lake
Harbor, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Belle Glade, South Bay, Lake Harbor, Okeelanta and Belle Glade Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2652 8080 2658 8090 2676 8076 2667 8058
TIME...MOT...LOC 1921Z 219DEG 23KT 2658 8082
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CulverSpecial weather statement, Apr 29, 3:48 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Miami FL
348 PM EDT Sat Apr 29 2023
FLZ067-292015-
Inland Palm Beach County FL-
348 PM EDT Sat Apr 29 2023
...A strong thunderstorm will impact portions of northwestern Palm
Beach County through 415 PM EDT...
At 348 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Belle Glade, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Belle Glade, Pahokee, Canal Point and Fremd Village-Padgett Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2661 8055 2670 8071 2693 8059 2682 8034
TIME...MOT...LOC 1948Z 216DEG 25KT 2671 8060
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CulverSpecial weather statement, Apr 29, 4:23 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Miami FL
423 PM EDT Sat Apr 29 2023
FLZ067-068-168-292045-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
423 PM EDT Sat Apr 29 2023
...A strong thunderstorm will impact portions of north central Palm
Beach County through 445 PM EDT...
At 422 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 7 miles west of North County Airport, or 10
miles west of Palm Beach Gardens, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jupiter, Palm Beach Gardens, The Acreage, Caloosa, Jupiter Farms and
Philo Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2677 8029 2680 8046 2696 8038 2695 8015
TIME...MOT...LOC 2022Z 222DEG 29KT 2686 8034
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CulverLocal storm report, Apr 29, 4:51 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
451 PM EDT SAT APR 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL JUPITER FARMS 26.93N 80.19W
04/29/2023 M1.00 INCH PALM BEACH FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZE HAIL
AND HEAVY RAIN.
&&Local storm report, Apr 29, 5:08 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
508 PM EDT SAT APR 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL JUPITER FARMS 26.94N 80.19W
04/29/2023 M1.75 INCH PALM BEACH FL PUBLIC
NUMEROUS PUBLIC SPOTTER REPORTS OF GOLF BALL
SIZED HAIL IN JUPITER FARMS.
&&The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 4:20 AM EDT | Special Marine Warning | MFL | 20 min | |
| Apr 29, 8:35 AM EDT | Gale Warning | MFL | 35 hr | |
| Apr 29, 8:35 AM EDT | Small Craft Advisory | MFL | 47 hr | |
| Apr 29, 8:37 AM EDT | Wind Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 35 hr |
| Apr 29, 2:41 PM EDT | Special Weather Statement | MFL | Glades | 19 min |
| Apr 29, 2:51 PM EDT | Special Weather Statement | MFL | Glades | 24 min |
| Apr 29, 3:00 PM EDT | Special Marine Warning | MFL | 45 min | |
| Apr 29, 3:01 PM EDT | Special Weather Statement | MFL | Hendry | 14 min |
| Apr 29, 3:21 PM EDT | Special Weather Statement | MFL | Palm Beach | 24 min |
| Apr 29, 3:38 PM EDT | Special Marine Warning | MFL | 37 min | |
| Apr 29, 3:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Apr 29, 4:23 PM EDT | Special Weather Statement | MFL | Martin | 22 min |
| Apr 29, 4:40 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 20 min |
| Apr 29, 4:59 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 16 min |
| Apr 29, 5:16 PM EDT | Special Marine Warning | MFL | 29 min | |
| Apr 29, 5:45 PM EDT | Special Marine Warning | MFL | 30 min | |
| Apr 29, 7:06 PM EDT | Special Weather Statement | MFL | Palm Beach | 24 min |
Nearby
Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.